# SDR AALA20110531TUL03

- Difficulty date: May 31, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 32,978 hours, 15,735 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH IN FUSELAGE SKIN STATION 244.  INSTALLED EXTERNAL DOUBLER, SKIN PLUG, INTERNAL REPAIR DOUBLER, INTERNAL FILLER, AND INTERNAL REPAIR DOUBLER PER SRM 53-04-00 FIGURE 38.
